# SDR ASAA2015112513962

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 13,980 hours, 4,101 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING FROM MCDU MENU PAGE.   ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE.  SAT PROMPT DISPLAYED ON MCDU MENU PAGE.
